# SDR SWAA2021121452173

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WEB - INTERCOSTAL BETWEEN BS767 TO BS794.3 AND RBL21; WL156 AFT CARGO COMPARTMENT  IAW SRM 51-10-02.   REPLACED WEB - INTERCOSTAL AFT CARGO COMPARTMENT (FWD SHIELDS) IAW SRM 51-10-02
